Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 85, NWS Columbia, SC

June 27, 2015Aiken County, Barnwell County, South Carolina; Burke County, Columbia County, Richmond County, Georgia

NWS Columbia, SC issued this severe thunderstorm warning at Jun 27, 2015, 5:17 PM EDT for Aiken County, Barnwell County, South Carolina; Burke County, Columbia County, Richmond County, Georgia. It was in force for 58 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2015, 5:17 PM EDT (21:17 UTC)
Expired
Jun 27, 2015, 6:15 PM EDT
In force
58 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon

Counties Burke County, GA, Columbia County, GA, Richmond County, GA, Aiken County, SC, Barnwell County, SC

The radar

The Columbia radar (KCAE), 119 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 5:30 PM EDTTSTM WND DMGFort Gordon, GATRAFFIC LIGHTS AND LINES DOWN VICINITY GATE #2. TIME ESTIMATED BY RADAR.
Jun 27, 5:45 PM EDTTSTM WND DMG2 Se Martinez, GATREE DOWN NEAR I-20 AND WARREN BRIDGE RD OVERPASS. TIME ESTIMATED.
Jun 27, 6:08 PM EDTTSTM WND GST 6010 Se Jackson, SCSAVANNAH RIVER SITE WIND TOWER AT N AREA MEASURED A PEAK WIND GUST OF 60 MPH IN THE 15 MINUTE PERIOD ENDING AT 615 PM. TOWER IS 200 FEET OFF THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 9.3 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2015-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 554 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2015-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
554 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
877 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

178 
WUUS52 KCAE 272117
SVRCAE
GAC033-073-245-SCC003-011-272215-
/O.NEW.KCAE.SV.W.0085.150627T2117Z-150627T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
517 PM EDT SAT JUN 27 2015

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RICHMOND COUNTY IN EAST CENTRAL GEORGIA...
  BURKE COUNTY IN EAST CENTRAL GEORGIA...
  CENTRAL COLUMBIA COUNTY IN EAST CENTRAL GEORGIA...
  SOUTHWESTERN BARNWELL COUNTY IN CENTRAL SOUTH CAROLINA...
  SOUTHWESTERN AIKEN COUNTY IN CENTRAL SOUTH CAROLINA...

* UNTIL 615 PM EDT

* AT 517 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
  HARLEM TO 6 MILES WEST OF HEPHZIBAH TO 7 MILES NORTH OF
  LOUISVILLE...AND MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  AIKEN...NORTH AUGUSTA...GROVETOWN...EVANS...WAYNESBORO...
  CLEARWATER...BELVEDERE...AUGUSTA...FORT GORDON...MARTINEZ...
  SAVANNAH RIVER SITE...HEPHZIBAH...HARLEM...NEW ELLENTON...
  JACKSON...GLOVERVILLE...BURNETTOWN...BLYTHE...KEYSVILLE AND
  VIDETTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE IN SOUTHERN 
MCDUFFIE COUNTY NEAR DEARING. THIS IS A VERY DANGEROUS SITUATION. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS.
 
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...ALSO USE WWW.FACEBOOK.COM/NWSCOLUMBIA AND EMAIL
CAEWX@NOAA.GOV TO RELAY SEVERE WEATHER REPORTS.
&&

LAT...LON 3300 8228 3308 8229 3323 8223 3326 8226
      3328 8230 3334 8232 3336 8230 3341 8234
      3342 8234 3357 8240 3357 8205 3353 8202
      3356 8197 3356 8168 3319 8153 3293 8192
TIME...MOT...LOC 2117Z 276DEG 26KT 3349 8230 3326 8221 3310 8245 

$$
1 follow-up statement
838 
WWUS52 KCAE 272154
SVSCAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
554 PM EDT SAT JUN 27 2015

GAC073-272204-
/O.CAN.KCAE.SV.W.0085.000000T0000Z-150627T2215Z/
COLUMBIA GA-
554 PM EDT SAT JUN 27 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL COLUMBIA COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3300 8228 3317 8225 3322 8223 3356 8197
      3356 8168 3319 8153 3293 8192
TIME...MOT...LOC 2154Z 258DEG 31KT 3350 8195 3327 8186 3311 8210 

$$

GAC033-245-SCC003-011-272215-
/O.CON.KCAE.SV.W.0085.000000T0000Z-150627T2215Z/
RICHMOND GA-BURKE GA-BARNWELL SC-AIKEN SC-
554 PM EDT SAT JUN 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR RICHMOND...BURKE...SOUTHWESTERN BARNWELL AND SOUTHWESTERN AIKEN
COUNTIES...

AT 554 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NORTH
AUGUSTA TO NEAR JACKSON TO NEAR WAYNESBORO...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
AIKEN...NORTH AUGUSTA...WAYNESBORO...CLEARWATER...BELVEDERE...
SAVANNAH RIVER SITE...AUGUSTA...HEPHZIBAH...NEW ELLENTON...JACKSON...
GLOVERVILLE...BURNETTOWN AND VIDETTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
 
&&

LAT...LON 3300 8228 3317 8225 3322 8223 3356 8197
      3356 8168 3319 8153 3293 8192
TIME...MOT...LOC 2154Z 258DEG 31KT 3350 8195 3327 8186 3311 8210 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 2:36 PM EDT, 2 hours 41 minutes earlier.

Area forecast discussion, Jun 27, 2:36 PM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
236 PM EDT SAT JUN 27 2015

.SYNOPSIS...
SCATTERED TO NUMEROUS THUNDERSTORMS WILL OCCUR TODAY AND TONIGHT
ASSOCIATED WITH A COLD FRONT MOVING INTO THE AREA. DRIER CONDITIONS
WILL OCCUR BEHIND THE FRONT SUNDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
CONVERGENCE NEAR AND AHEAD OF THE COLD FRONT WILL RESULT IN
SCATTERED TO NUMEROUS THUNDERSTORMS THROUGH TONIGHT. THE HIGH-
RESOLUTION MODELS DISPLAY THE GREATER THUNDERSTORM COVERAGE DURING
THE LATE AFTERNOON AND EVENING. SHEAR AND INSTABILITY ENHANCED BY
UPPER TROUGHING MOVING INTO THE AREA INDICATES STORM ORGANIZATION.
THE MODELS DISPLAY A 30-KNOT H85 JET IN THE AREA. DAMAGING WIND
AND VERY HEAVY DOWNPOURS MAY BE ASSOCIATED WITH ANY THUNDERSTORMS.
PRECIPITABLE WATER AROUND 2 INCHES AND POSSIBLE STORM TRAINING
INDICATES AN EXCESSIVE RAIN THREAT.

THE NAM BUFKIT MOMENTUM-TRANSFER TOOL AND OBSERVATION TRENDS
SUPPORT GENERAL WIND GUSTS AROUND 20 KNOTS THIS AFTERNOON INTO
THE EVENING.

THE COLD FRONT WILL MOVE THROUGH MOST OF THE REGION LATE TONIGHT.
THE FRONT MAY STALL IN THE SOUTHEAST SECTION. THE THUNDERSTORM
CHANCE SHOULD DIMINISH LATE TONIGHT BECAUSE OF PREVIOUS CONVECTION
AND NOCTURNAL COOLING. LEANED TOWARD THE WARMER GUIDANCE TEMPERATURES
TONIGHT BECAUSE OF CLOUDINESS AND MIXING ASSOCIATED WITH THE
FRONT.

&&

.SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/...
THE UPPER-LEVEL TROUGH WILL BE OVER THE AREA SUNDAY. THE SURFACE
FRONT MAY LINGER IN THE SOUTHEAST MIDLANDS. MODEL SOUNDINGS
SUGGEST DRYING ACROSS THE FORECAST AREA WITH A MID-LEVEL CAP...A
FEW SHOWERS MAY DEVELOP IN THE EASTERN MIDLANDS BY AFTERNOON...BUT
ONLY WIDELY SCATTERED. TEMPERATURES SHOULD BE SLIGHTLY
COOLER...UPPER 80S NORTH TO AROUND 90 EAST.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
MODELS CONTINUE TO BE IN GOOD AGREEMENT DE-AMPLIFYING THE UPPER
TROUGH AND SHIFTING IT SLIGHTLY EAST BY MIDWEEK. INCREASING
MOISTURE AND INSTABILITY TUESDAY THROUGH FRIDAY WILL INCREASE THE
CHANCE FOR AFTERNOON AND EVENING CONVECTION. HIGHS WILL BE NEAR
NORMAL THROUGH THE PERIOD...AROUND 90 MONDAY AND IN THE 90 TO 95
RANGE TUESDAY THROUGH FRIDAY. OVERNIGHT LOWS WILL BE IN THE UPPER
60S MONDAY NIGHT...MODERATING INTO THE MID 70S BY FRIDAY. RAIN
CHANCES WILL BE 10 TO 15 PERCENT ON MONDAY...AROUND 20 PERCENT ON
TUESDAY...THEN IN THE 25 TO 35 PERCENT RANGE WEDNESDAY THROUGH
FRIDAY.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
EXPECT VFR CONDITIONS THROUGH MUCH OF THE PERIOD...BUT THERE WILL
BE RESTRICTIONS IN SHOWERS AND THUNDERSTORMS AT TIMES.

CONVERGENCE NEAR AND AHEAD OF THE COLD FRONT WILL RESULT IN
SCATTERED TO NUMEROUS THUNDERSTORMS DURING THE TAF PERIOD. THE
HIGH-RESOLUTION MODELS DISPLAY THE GREATER THUNDERSTORM
COVERAGE DURING THE LATE AFTERNOON AND EVENING. HAVE NOT
FORECASTED THUNDERSTORMS EXPLICITLY BECAUSE OF TIMING UNCERTAINTY
AT TAF ISSUANCE TIME...BUT HAVE INCLUDED A VICINITY MENTION DURING
THE MOST LIKELY TIME.

SHEAR AND INSTABILITY ENHANCED BY UPPER TROUGHING MOVING INTO THE
AREA INDICATES STORM ORGANIZATION. STRONG WIND AND VERY HEAVY
DOWNPOURS MAY BE ASSOCIATED WITH ANY THUNDERSTORMS.

THE NAM BUFKIT MOMENTUM-TRANSFER TOOL AND OBSERVATION TRENDS SUPPORT
GENERAL WIND GUSTS AROUND 20 KNOTS THIS AFTERNOON INTO THE EVENING.

OTHER THAN IN SHOWERS...INSTABILITY AND MIXING SHOULD LIMIT THE
FOG THREAT.

EXTENDED AVIATION OUTLOOK...SCATTERED MAINLY AFTERNOON AND EVENING
THUNDERSTORMS TUESDAY AND WEDNESDAY MAY BRING IFR OR MVFR CONDITIONS.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
GA...NONE.

&&

99
Hazardous weather outlook, Jun 27, 12:46 PM EDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
1246 PM EDT SAT JUN 27 2015

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
281700-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
1246 PM EDT SAT JUN 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
GEORGIA AND CENTRAL SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS THIS AFTERNOON AND EVENING COULD BECOME SEVERE.
THE MAIN THREAT WILL BE DAMAGING WIND...BUT LARGE HAIL AND
EXCESSIVE RAIN WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON OR EVENING.

In the hours before

Special weather statement, Jun 27, 1:04 PM EDT, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
104 PM EDT SAT JUN 27 2015

SCZ027-028-271800-
LEXINGTON-RICHLAND-
104 PM EDT SAT JUN 27 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LEXINGTON AND WESTERN
RICHLAND COUNTIES...

AT 103 PM EDT...A STRONG THUNDERSTORM WAS NEAR LEXINGTON...MOVING
EAST AT 35 MPH.

WIND GUSTS OF 35 TO 45 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEXINGTON...WEST COLUMBIA...CAYCE...SPRINGDALE...OAK GROVE...RED
BANK...ST. ANDREWS AND PINE RIDGE.

LAT...LON 3392 8110 3395 8134 3402 8131 3402 8108
      3397 8108
TIME...MOT...LOC 1703Z 277DEG 29KT 3397 8128

MWC
Special weather statement, Jun 27, 2:20 PM EDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
220 PM EDT SAT JUN 27 2015

SCZ016-022-028-029-031-037-038-271915-
LEE-CLARENDON-RICHLAND-CALHOUN-SUMTER-CHESTERFIELD-KERSHAW-
220 PM EDT SAT JUN 27 2015

...THUNDERSTORMS WITH STRONG WINDS WILL AFFECT THE COUNTIES
OF SUMTER...LEE AND CLARENDON THROUGH 330 PM...

A BAND OF THUNDERSTORMS EXTENDING FROM NEAR CAMDEN SOUTHWARD THROUGH
WESTERN SUMTER COUNTY WAS MOVING EASTWARD NEAR 20 MPH. THE STORMS
WILL LIKELY CONTAIN WIND GUSTS NEAR 45 MPH ALONG WITH BRIEF HEAVY
DOWNPOURS.

LAT...LON 3449 7988 3449 7994 3435 8018 3423 8011
      3415 8015 3400 7990 3398 7990 3395 7998
      3388 7994 3389 7988 3382 7992 3377 7999
      3372 7997 3350 8010 3348 8015 3346 8013
      3345 8019 3378 8077 3413 8058 3456 7982
TIME...MOT...LOC 1816Z 268DEG 23KT 3374 8069
Special weather statement, Jun 27, 4:52 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
452 PM EDT SAT JUN 27 2015

GAZ040-063>065-077-SCZ018-020-025-026-030-272130-
MCDUFFIE-LINCOLN-BURKE-RICHMOND-COLUMBIA-NEWBERRY-MCCORMICK-SALUDA-
EDGEFIELD-AIKEN-
452 PM EDT SAT JUN 27 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT RICHMOND...SOUTHEASTERN
LINCOLN...SOUTHEASTERN MCDUFFIE...NORTHWESTERN BURKE...COLUMBIA...
SOUTHEASTERN MCCORMICK...WESTERN AIKEN...NORTHWESTERN LEXINGTON...
SALUDA...SOUTHERN NEWBERRY AND EDGEFIELD COUNTIES...

AT 451 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR NINETY SIX HISTORIC SITE TO NEAR EDGE HILL...AND
MOVING EAST AT 15 MPH. THESE STORMS WILL AFFECT THE CSRA AND METRO
AUGUSTA...AS WELL AS EDGEFIELD...AND SALUDA AND VICINITIES.

WIND GUSTS OF 35 TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
AIKEN...NORTH AUGUSTA...GROVETOWN...EVANS...THOMSON...WAYNESBORO...
BELVEDERE...AUGUSTA...FORT GORDON...MARTINEZ...CLEARWATER...
BATESBURG...BATESBURG-LEESVILLE...EDGEFIELD...HEPHZIBAH...SALUDA...
HARLEM...JOHNSTON...PROSPERITY AND RIDGE SPRING.

LAT...LON 3398 8211 3396 8202 3413 8187 3420 8194
      3423 8192 3422 8139 3301 8200 3303 8228
      3312 8228 3326 8225 3331 8234 3335 8255
      3341 8255
TIME...MOT...LOC 2051Z 247DEG 14KT 3411 8194 3315 8269

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:00 PM EDTSpecial Weather StatementCAELancaster45 min
Jun 27, 1:04 PM EDTSpecial Weather StatementCAELexington56 min
Jun 27, 2:20 PM EDTSpecial Weather StatementCAEClarendon, Lee, Sumter55 min
Jun 27, 4:52 PM EDTSpecial Weather StatementCAEEdgefield, Saluda38 min
Jun 27, 5:30 PM EDTSpecial Weather StatementCAELexington60 min
Jun 27, 5:42 PM EDTSevere Thunderstorm WarningCAEAiken, Calhoun, Lexington, Orangeburg, Richland33 min
Jun 27, 6:14 PM EDTSevere Thunderstorm WarningCAEAiken, Calhoun, Kershaw, Lee, Lexington, Orangeburg and 2 more61 min
Jun 27, 6:59 PM EDTSevere Thunderstorm WarningCAECalhoun, Clarendon, Lee, Orangeburg, Sumter61 min
Jun 27, 7:56 PM EDTSevere Thunderstorm WarningCAECalhoun, Clarendon, Orangeburg, Sumter51 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Severe Thunderstorm Warnings in South Carolina, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.